# SDR YENA2022112301152

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 32,387 hours, 10,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#974,  FOUND L4 DOOR EMERGENCY OPERATION CYLINDER DISCHARGED.  CHARGED L4 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00. A/C OK FOR SERVICE.
